hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Hair Loss Help
Decrease font size
Increase font size
Topic Title: Two Weeks Since Stopping Minoxidil and Blood Pressure Has Not Returned to Normal
Topic Summary: Still Dizzy
Created On: 01/08/2017 08:53 PM
Status: Post and Reply
Linear : Threading : Single : Branch
Search Topic Search Topic
Topic Tools Topic Tools
View similar topics View similar topics
View topic in raw text format. Print this topic.
 01/08/2017 08:53 PM
User is offline View Users Profile Print this message

Author Icon
Maxster
Accomplished Poster

Posts: 1130
Joined: 10/25/2009

Hey guys,

So it turns out that for some reason I have mega sensitive to minoxidil.

I tried the 5% foam, once a day for about 5 days, then went to twice a day. During this time I kind of noticed I'd get this lightheaded feeling all throughout the day, it wasn't super intense, but was noticeable.

I thought that I'd stick it out and see if my body could get used to it, so I continued on for 3 weeks. Well, the lightheaded feeling never went away, and when I checked my blood pressure (which is usually right at or a little over 120/80) it was 91/69, which I've never seen before.

Anyway, it's been two weeks since I've quit and the my blood pressure still isn't back to normal (slightly better) and the dizzy, lightheaded feeling still has not gone away (as it is obviously linked).

Anyone else experience something like this?

-------------------------
Maxster
 01/09/2017 05:52 AM
User is offline View Users Profile Print this message

Author Icon
juniorlawrence
Accomplished Poster

Posts: 516
Joined: 11/26/2007

That sucks bro, never had this happen to me. If I were you maybe go see your regular doctor asap.

-------------------------
1.0 Propecia ED
Saw Palmetto ED (standardized for 80%-90% fatty acids)
Pumpkin Seed Oil ED
Rogaine Foam 2xED
Stemoxydine 5% ED


Shampoos:
Nizoral 1% EOD
Revita Shampoo EOD
 01/09/2017 07:32 AM
User is offline View Users Profile Print this message

Author Icon
Quasimoto
Regular Poster

Posts: 131
Joined: 04/24/2015

I used minox a long time ago, and I suffered with a severe red itchiness and a minor headache.
Used it about a month, and it took me the same amount of time to recover.

-------------------------
It´s right in front of our noses.
 01/09/2017 08:41 AM
User is offline View Users Profile Print this message

Author Icon
worm
Accomplished Poster

Posts: 1417
Joined: 12/23/2002

try magnesium citrate, it works wonders for me.

dizzyness I find is aggravated by caffeine as well in my case, try to notice if that has any effect. Anyhow since Ive been on magnesium (150/200mgs), all those symptoms have vanished.
 01/10/2017 01:28 AM
User is offline View Users Profile Print this message

Author Icon
Maxster
Accomplished Poster

Posts: 1130
Joined: 10/25/2009

@worm, thank man, I'll give that a try, just so happen I already have some of that.

-------------------------
Maxster
 01/10/2017 02:13 AM
User is offline View Users Profile Print this message

Author Icon
topcat
Accomplished Poster

Posts: 2064
Joined: 10/04/2003

What I have found to be true over years and years of observation is that there is a direct relationship between sodium and normal blood pressure especially when carbs are limited. Meaning that if I am not taking in enough sodium preferably using natural sources when carbs are limited then my blood pressure can dip to low.

I know this because I believe performing heavy deadlifts requires normal blood pressure otherwise the valsalva maneuver causes ones to become light headed and in some cases one can pass out. For me it's a good indication that I might not be taking in enough sodium and it did take me years to make the connection.

With that being said maybe you might just need to raise your sodium levels a bit to help bring your blood pressure back up to normal. I don't know your diet so this is just a thought for you to consider. It's fairly common for those on BP medications to become dizzy and or pass out.

You can also make a simple electrolyte beverage using something like water, lemon juice and celtic sea salt but even better maybe use celery juice in place of the sea salt as it's naturally high in sodium. Other juices can have exactly the opposite effect for example beet juice can border on being dangerous when too much is consumed. It drastically lowers BP causing dizziness, sweats, etc................food can have a powerful effect on the body.

Celery juice too is known for lowering blood pressure but in my opinion I do not believe it has the same effect as beet juice. If anything celery juice brings higher blood pressure back down to normal and not so much below normal at least through my own experience. Celery in naturally high in sodium and it also has a very noticeable calming effect on the body/mind.

-------------------------
Stay away from doctors who perform mega sessions, have posts deleted, attack posters, sue patients & forum owners, use power drills or robots. I recommend fue with hand punches in the .70-.85 range. I consulted with dozens of clinics over the years and there was a recurring theme regarding FUE among some employees of those other clinics. I was told Bisanga was the man my research told me the same and my experience validated my own research.

Edited: 01/10/2017 at 02:22 AM by topcat
 01/10/2017 02:30 PM
User is offline View Users Profile Print this message

Author Icon
SaltyNuts
Accomplished Poster

Posts: 1662
Joined: 09/17/2002

Ooops, wrong thread.
Statistics
35768 users are registered to the Hair Loss Help forum.
There are currently 0 users logged in.
The most users ever online was 10152 on 02/16/2012 at 11:47 AM.
There are currently 298 guests browsing this forum, which makes a total of 298 users using this forum.

FuseTalk Basic Edition v3.2 - © 1999-2017 FuseTalk Inc. All rights reserved.

Copyright 2001-2012 - All Rights Reserved - Hairlosshelp, Inc